# SDR G6OA071

- Difficulty date: July 22, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N605GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47925
- Aircraft time: 102,576 hours, 22,278 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS6208160
- Condition: Worn
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN AIR RETURN SAFELY DUE TO UNABLE TO PRESSURIZE AFTER TAKE OFF.   DURING TROUBLESHOOTINGFOUND GROUND SENSE ROD LOOSE. R/R UPPER BOLT PER MM 32-21-01
